My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Is there a way to stop the stomach cramps and pains my daughter gets from taking Adderall?

Related Topics: Stomach, Pain, Cramps
 

Answers From Experts & Organizations (1)

Pediatrics
Cohen Children's Medical Center
29 Answers
91 Helpful Votes
146 Followers
A.

You can discuss changing her to a methylphenidate medication since these have lower risks of stomach ache. Or, you could explore Vyvanse, which is similar to Adderall but has a different delivery system. If you are reluctant to change meds, one alternative to discuss with your physician would be to split the Adderall dose -- give half the capsule and then 20-30 minutes later, give the other half. If you sprinkle the med into food, do not let the second half of the dosage sit in the food for the 30 minutes since the beads will dissolve prematurely.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

1 of 7 found this helpful
Read the Original Article: Adderall stomach pain